# SDR SOKF20120910003

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N936TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 215
- Aircraft time: 8,408 hours, 6,216 cycles
- Engine: Ge CF3410E6
- Engine time: 453,647 hours, 3,041 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 08102H2230
- Condition: Cracked
- Location: Cockpit
- Part time: 8,408 hours, 6,216 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TA255 FROM MIA TO TGU THE AIRCRAFT DIVERTED TO SAP DUE FIRST OFFICER WINDSHIELD CRACKED.  REMOVED AND REPLACED FIRST OFFICER WINDSHIELD IAW AMM 56-11-00.  PERFORMED OPERATIONAL TEST IAW AMM 30-42-00 OK NORMAL.  PERFORMED CABIN PRESURIZATION LEAKAGE CHECK IAW AMM 21-30-00 OK NORMAL.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.
